I have hypertension and am currently taking Aldomet 250 mg, Minax 50 mg, Irbesartan 300 mg, Physiotens 0.02 and 0.04 mg, Dithiazide 12.5 mg, Two to Three years ago I developed three pulmonary embolisms in my right lung, I did have a DVT in my left leg, also I had a clot in the rectus sheath due to a bleeder, the clot was the size of a baseball which has since been reabsorbed , I am on life long warfarin, varying dosage depending on INR results , which have been 2.3 – 2.9, I have some white matter on my brain which is dying, picked up by an MRI. I am seeing a Dr, I have been sent to Neurologists for dizziness, light-headedness and headaches, no Vertigo or ear problems, he said it was too much blood pressure medication. I am a male 70 years of age, 135kgs and 180cms high. I am breathless most of the time , I have sleep apnoea using a C-Pap machine with oxygen, I am also a type 2 diabetic controlled by Ezetrol 10 mg. My B/P readings have been 162/101, 175/110, 168/111, mainly in the morning, it drops during the day but not enough for my liking. My Dr asked me to stop taking the Aldomet and Dithiazide to see what my blood pressure readings would be, as I said, they are elevated. I have a home monitor and my wife is an ex nurse takes my B/P three/four times a day in different positions. I do have headaches when it is up. I would prefer to take just one tablet BD if possible. Any advice you can give me would be appreciated. Many Thanks. (—)
Medications: Luvox 150 mg, Irbesartan 300 mg, Minax 50 mg bd, Physiotens 0.02 mg and 0.04 mg, Aldomet 250 mg bd, since ceased, Dithiazide, 12.50 mg, since ceased, Ezetrol 10 mg daily, Warfarin varying dosage 5 – 6 mg, Ventolin, Symbicort daily, Spiriva 2 pufs daily
General Information: I have no allergies, I am concerned about my hypertension and the amount of blood pressure medication I am currently taking, I used to be able to cut 10-12 ton of wood two three years ago, now, I cannot mow the lawns as I get breathless very quick and have to lie down, I break out in sweats, have no energy and spend most of my time in bed.